# SDR DXTA200500795

- Difficulty date: June 17, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 7,282 hours, 5,886 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOTS LEFT BRAKE IS MUSHY AND HAS TO BE PUMPED UP TO OPERATE.  CO-PILOTS RIGHT BRAKE DOES THE SAME THING.  DRAINED AND FLUSHED RESERVIOR AND BRAKE LINES.  BLED ANTI-SKID BRAKE SYSTEM WITH SKYDROL 500-B-4.
